# SDR SWAA2018121827706

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 39,472 hours, 19,140 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 1830104
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, STRONGER ODOR DURING CLIMB.  WORSE IN THE CABIN.  R&R WATER SEPARATORS PER AMM.
